# SDR MASA97223

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37YV
- Make and model: Beech 1900D
- Aircraft serial: UE37
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 10151404715
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7557 - FMN-DEN - ON PREFLIGHT CHECKLIST, PILOT NOTICED CABIN DOOR CAMS WOULD NOT ALIGN PROPERLY.  MAINTENANCE ADJUSTED CAMS.  OPS CHECK GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
